Per doctor's instructions I took pink 25 mcg levothyroxine for 2 weeks, felt great. Took 2 of same for 3 weeks, felt wonderful. Changed script to one 50 mcg for one week and feel like death warmed-over. Non stop dizzy, headache, etc. Doctor's response was to up dosage to 62.5 mcg. What can I do to be able to function? Feel worse than before...
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2011 • 1 answer
Levothyroxine - I have been on Levothyroxin 25mcg for 1 year. Recently I have found that if I forget
Posted 30 Dec 2011 • 1 answer
Posted 22 Feb 2012 • 1 answer
Posted 4 Sep 2015 • 0 answers
Posted 9 Mar 2016 • 2 answers